68548members
360554posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and flu jab

1 REPLY 1
Highlighted
Member

Re: Tamoxifen and flu jab

Hi Bella,

 

Sorry you haven't had any replies to your question re the flu jab and Tamoxifen, hopefully someone will be along soon with some answers for you.  In the meantime our helpline staff will be only too happy to talk to you about this.  0808 800 6000, calls are free, open weekdays 9-5 and Sat 10-2

 

Take care,

Jo, Moderator

Highlighted
Member

Tamoxifen and flu jab

Hi all, I had my flu jab 3 weeks ago and haven't felt right since. The first few days I put down to the jab itself (mainly headache) and I've since felt dizzy on and off but the main problem is that my hot flushes and tiredness have got significantly worse. I've been on Tamox for nearly 5 years and my SEs had stabilised, which is why I'm suspicious. I'm wondering if this is just co-incidence or has anyone else had the same problem?

 

Thanks, Bella x